欧几里得项目
期刊
会议
图书
作者:Michel Matthey
来源:[J].Illinois Journal of Mathematics(IF 0.337), 2002, Vol.46 (3), pp.953-977
摘要:For a CW-complex $X$ and for $0\leq j\leq 2$, we constructnatural homomorphisms $\beta_{j}^{X}\colonH_{j}(X;\,\mathbb{Z}) \longrightarrow K_{j}(X)$ that arerationally right-inverses of the Chern character. We show that$\beta_{j}^{X}$ is injective for $j=0$ and $j=1$. The case$j=3...
作者:Paul Balmer , Michel Matthey
来源:[J].Homology, Homotopy and Applications(IF 0.433), 2006, Vol.8 (1), pp.211-242
摘要:We establish a general method to produce cofibrant approximations in the modelcategory U S (C,D) of S -valued C -indexed diagrams with D -weakequivalences and D -fibrations. We also present explicit examples of suchapproximations. Here, S is an arbitrary cofibrantly g...
作者:Michel Matthey , Hervé Oyono-Oyono
来源:[J].Bulletin of the Belgian Mathematical Society - Simon Stevin(IF 0.316), 2003, Vol.10 (4), pp.525-535
摘要:The compatibility up to sign of the product structures inalgebraic $K$-theory and in topological $K$-theory of unitalBanach algebras is established in total degree $\leq 2$\,.This answers a question posed by Milnor.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×